# SDR ASOA2012080902047

- Difficulty date: July 23, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,301 hours, 18,996 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT CORRODED.  REMOVED FROM SUPPORT IAW SRM 51-42-06-001-001-A01.  DRILLED NEW AFT FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.   INSTALLED FLOOR SUPPORT IAW SRM 51-42-21-001-001, SRM 51-42-06-001-001-A01.
